Dear Dr. Richards,
I have been suffering from ED ranging from mild to severe in the past 8 years (I’m currently 28). I read your website, and after abstaining form sexual activities for 3 weeks and taking your drugs (the older versions) for about 1.5 weeks, my erections came back with a rage. For a week or so, I have been getting erections like I never experienced since my teenage years. I was sitting or walking around all day with strong erections without any physical or even mental stimulation and it was difficult to keep them down. Then I had 3 intercourses over 3 days and my raging erections were gone.
I then decided to go see a urologist, who is one of the most well known in the field of erectile dysfunction, to rule out any physical problems. He performed a “Combined Injection & Stimulation Test” where he injected papaverine and phentolamine using a 25 gauge needle into my penis to screen out problems with penile arterial inflow, venous outflow, and nerve dysfunction. I had a somewhat soft (urologist said it’s normal) artificial erection that sustained for two hours. I was told my “plumbing” was working properly as people with problems normally have erections for less than 10-25 minutes (more than 1 hour means good penile circulation). He then performed a penile aspiration procedure where he used a 21 gauge needle at the same injection point to withdraw blood and to inject Neosynephrine to prevent priapism. At the time the 21 gauge needle was inserted my erection was already down to 50-60%.
I noticed after the injection test, my penis erection tilts 15 deg to the right when erect and still does now (4 months after) although less severe, whereas before the injection test, it used to be perfectly straight. Also my erections after the injection are never as full as it used to be prior to the injection test. Although I can not feel the hard spot, my penis felt pain in the cavernosum at the location of the puncture when erect or as it was achieving erection. Also when I squeeze at the location, there was sharp pain. Now most of the pain is gone but the erection is still tilted to the right side and erection rises completely from the right side whereas it used to rise up straight. Also, my night time erections seem not as rigid as they used to be prior to the injection test and morning wood is tilted 10 degrees to the right whereas it used to be perfectly straight.
My urologist said he performed this screening test on almost 20,000 patients and never heard of the problems I reported and he doesn’t think the injections can do this much damage. Do you think the needle punctures created significant scarring in the cavernosum? Will the damage in one cavernosum induce venous leakage in both cavernosum? I have been taking A-Amino, Male Multi-A, AM-HGH, and Fish Oil the whole time. I have discontinued 5-HTP for more than 2 months already, because it killed my libido. Even abstaining 3 months and taking the drugs didn’t do much for my erections. It is not easy to get aroused, slow to get erect, softer and smaller, and short lasting without physical simulation. Even viagra and levitra is much less effective after the injection. Will I ever be able to get my raging erections like I did prior to the injection test?
Yes, similar invasive methods, especially accompanied with locally improper levels of prostaglandin E1 and Nitric Oxide, as well as imbalanced androgens levels may lead to scar tissue formation. The needle is damaging for the penile tissues and in some cases may induce heightened and improper bodily response for excessive collagen tissue release, which in my professional opinion and observations, is not so rare of an occurrence either.
In the specific case I would conclude that there shouldn’t be any damage to corpus cavernosum itself, since it is usually associated with extreme pain upon erection and usually a complete inability of the affected cavernous body to fill with blood. Corpus Spongiosum damage and internal collagen scar formation, however, is indicative for the symptoms described.
A complete penile tissue health and functioning restoration is very possible. However, bare in mind that it will usually take several months (usually 6 to 9) for a complete recovery.
Alpha-Amino, Multi-Alpha, Alpha-HGH, and Ultra-Purified-FishOil you are currently taking, may prove to be enough and even solve the problem eventually through heightened androgens and increased prostaglandin E1 E3 and Nitric Oxide levels.
However, for best results one should rely on the synergestic effect of the numerous solutions that are provided.
One will also benefit from the especially designed for this exact purpose SR-Cream which ,applied locally, will increase blood flow to the area, re-sensitize the penis, better the erection quality, and dramatically increase elasticity prostaglandin E1, and Nitric Oxide levels for scar tissue dissolution and healing.
Additionally increasing androgens with testicle temperature regulatory procedures may also be considered.
Hot wraps, and exercise will also be effective.
I did a testosterone test and the results came back normal. Actually, my testosterone level was on the high side of the range (probably due to the AM-HGH?). Why would damage to the Corpus Spongiosum cause the penis to tilt sice the spongiosum is centered in the penis whereas the cavernosums are on the left and right. I don’t think the Corpus Spongiosum was damaged because the needle did not penetrate the Corpus Spongiosum and only went in one of the Cavernosum. Would partial scarring of the cavernosum on one side have significant effects on the quality of overall erections? I did have pain upon erection for the first three months, although it wasn’t extreme pain.
My urologist said the penis has a high reserve and minor scarring should not effect my erections. He said he seen patients with scarring through the entire cavernosum resulting from priapism remain potent.
Will the scar tissues in the Cavernosum ever be able to revert to sponge like soft tissues so blood can fill up these tissues again or will the scarred tissues remain permanently unusable.
I apologize for the previously insufficient explanation.
A damage to the tunica albuginea of the penis frequently results in a collagen formation that spreads from the site of the damage to the corpus spongiosum, thus, damaging it and the spongy tissue around, and causing most of the symptoms described.